Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey all,

This is my first post.

I did do a search but nothing of use returned, maybe i used the wrong search criteria, so sorry if it's being asked/mentioned before. :)

Anyways, i had acne, and i went to the doctors and he gave me some Tetralysal 300, which i'v being taking for about 2 and half months now.

As soon as i started taking it, my spots/lumps went down, and nomore have came since, great stuff.

However, i'm left with these annoying red marks. :(

I'm still using Tetralysal, being using creams, pads, moisturizers etc...

But whenever i finish having a shave, my red marks look worse for about 10minutes, but then look great for hours after, my red marks look nearly clear, like most of them just disappeared.

Skin also looks very smooth.

(Obviously redness come back a few hours later) :(

Could this be to do with the shaving foam at all?

It's the only thing i put on my face when shaving, and always looks so good after.

Thoughts on this would be appreciated. :)

Think it's the foam?

Thanks

Adrian

Share this post


Link to post
Share on other sites

hey man,

if you've ever shaved BEFORE you had acne, you'll notice your face gets a little red. it's just what happens when you shave. nothing to worry about! i have light red marks from my acne and they redden after shaving, but they face a few minutes later.

btw - i use gillette shaving cream

Share this post


Link to post
Share on other sites
Hey all,

This is my first post.

I did do a search but nothing of use returned, maybe i used the wrong search criteria, so sorry if it's being asked/mentioned before. :)

Anyways, i had acne, and i went to the doctors and he gave me some Tetralysal 300, which i'v being taking for about 2 and half months now.

As soon as i started taking it, my spots/lumps went down, and nomore have came since, great stuff.

However, i'm left with these annoying red marks. :(

I'm still using Tetralysal, being using creams, pads, moisturizers etc...

But whenever i finish having a shave, my red marks look worse for about 10minutes, but then look great for hours after, my red marks look nearly clear, like most of them just disappeared.

Skin also looks very smooth.

(Obviously redness come back a few hours later) :(

Could this be to do with the shaving foam at all?

It's the only thing i put on my face when shaving, and always looks so good after.

Thoughts on this would be appreciated. :)

Think it's the foam?

Thanks

Adrian

you also put the razor on your skin... which takes off a little bit of your top most skin layer. that's why it gets red but then it doesn't take long to heal cause the top layer is generally all dead skin.

i shave my cheeks around my nose etc when my flakes are really bad from dan's regimen. it's alot easier than using tons of moisturizer to get rid of them.

Share this post


Link to post
Share on other sites

Yipee! Another tetralysal sucess story. :dance:

The only culprit behind the shaving creams is menthol but don't worry, it only turns red because of the mint effect. Trust me it's doing more calming than harm. :surprised:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×